Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 790862, 7 pages.
Positive Solutions for Coupled Nonlinear Fractional Differential Equations
We consider the existence of positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary values. Assume the nonlinear term is superlinear in one equation and sublinear in the other equation. By constructing two cones , and computing the fixed point index in product cone , we obtain that the system has a pair of positive solutions. It is remarkable that it is established on the Cartesian product of two cones, in which the feature of two equations can be opposite.
J. Appl. Math., Volume 2014 (2014), Article ID 790862, 7 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Liu, Wenning; Yan, Xingjie; Qi, Wei. Positive Solutions for Coupled Nonlinear Fractional Differential Equations. J. Appl. Math. 2014 (2014), Article ID 790862, 7 pages. doi:10.1155/2014/790862. https://projecteuclid.org/euclid.jam/1425305756